MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® URETHRAL CATHETERIZATION TRAY WITH RED RUBBER CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® URETHRAL CATHETERIZATION TRAY WITH RED RUBBER CATHETER
Model Number 772415
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the red rubber foley in the straight catheter kit was blocked and does not drain.After the catheter failed, the customer tried to flush water but not able to flush.
 
Additional Manufacturer Narrative
The reported event was unconfirmed because the reported failure could not be reproduced.The device did not fail to meet relevant specifications.The product was used for treatment purposes.The product had not caused the reported failure.No root cause could be found because the reported event was unconfirmed.A red rubber catheter was returned opened with original tray labeling.No visual defects were noted.Using a slip tip syringe, di water was able to be passed through the drainage funnel.No occlusion was noted.No flat/inverted funnel was noted.Based on the results of the investigation no additional action is required at this time.A dhr review is not required as the reported event is unconfirmed.As the reported event is unconfirmed a labeling review is not required.The actual/suspected device was inspected.
 
Event or Problem Description

Brand Name
BARD® URETHRAL CATHETERIZATION TRAY WITH RED RUBBER CATHETER
Common Device Name
URETHRAL CATHETERIZATION TRAY WITH RED RUBBER CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key12309634
Report Number1018233-2021-04922
Device Sequence Number17358673
Product Code KOD
UDI-Device Identifier00801741030413
UDI-Public(01)00801741030413
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/28/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model Number772415
Device Catalogue Number772415
Device Lot NumberNGFP0800
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/21/2021
Supplement Date Received by Manufacturer03/14/2022
Initial Report FDA Received Date08/11/2021
Supplement Report FDA Received Date04/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown